MAUDE Adverse Event Report: CARMA SALUD, S.L. KFA, GEHC, SIGNA 1.5T 4CH PA

CARMA SALUD, S.L. KFA, GEHC, SIGNA 1.5T 4CH PA
Model Number 9896-031-01591
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still ongoing for this event.When the investigation is complete a follow-up report will be sent to the fda.
 
Event or Problem Description
Knee coil came into service as a normal routine repair with no indications of heating or patient involvement.During the repair process, invivo technician discovered the housing of the coil was warped (from heating) in an area that would be in constant contact with the patient.
 
Additional Manufacturer Narrative
A coil was returned to invivo service & repair for normal repair under rma (b)(4).Coil was returned for low signal.There was no indication from the customer/end user that would indicate a patient was involved, nor any heating incidents.Upon inspection of coil during repair it was noticed that there was an overcurrent condition.The coil was scrapped determined to be beyond economical repair.The site will receive a supply stock in it's replacement.Repair tech indicates that the current state of the coil failed the bench test on all transmit channels.This failure would flag the system to abort scanning if the site was using under clinical use.The coil was delivered to have an engineering evaluation review.After investigation and determination it was noted that from the location and the type of overcurrent conditions, was from transmitting into the coil from the body coil with in the magnet.This information is provided with all coil in the user manual.The cause of the customer complaint as described above is most likely attributed to a use error.

Brand Name
KFA, GEHC, SIGNA 1.5T 4CH PA
Common Device Name
KFA, GEHC, SIGNA 1.5T 4CH PA
Manufacturer (Section D)
CARMA SALUD, S.L.
c/ discóbolo, 91-p4-2ºa
madrid 28022
SP  28022
MDR Report Key8461396
Report Number1056069-2019-00001
Device Sequence Number16590265
Product Code MOS
UDI-Device Identifier00884838081529
UDI-Public(01)00884838081529
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9896-031-01591
Device Catalogue Number9896-031-01591
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
03/07/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date06/05/2019
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;